Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 144, NWS Tulsa, OK

June 19, 2007Adair County, Cherokee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 19, 2007, 7:22 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 7:22 PM CDT (00:22 UTC)
Expired
Jun 19, 2007, 8:15 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Adair County, OK, Cherokee County, OK

The radar

The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:46 PM CDTTSTM WND DMG1 S Bunch, OKTREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1057 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1057 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 200022
SVRTSA
OKC001-021-200115-
/O.NEW.KTSA.SV.W.0144.070620T0022Z-070620T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 815 PM CDT

* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR BUNCH AND WAS NEARLY
  STATIONARY.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BUNCH...AND   
  LAKE TENKILLER.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3577 9490 3565 9491 3565 9467 3577 9468

$$
1 follow-up statement
000 
WWUS54 KTSA 200113
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT TUE JUN 19 2007

OKC001-021-200123-
/O.EXP.KTSA.SV.W.0144.000000T0000Z-070620T0115Z/
ADAIR OK-CHEROKEE OK-
813 PM CDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE AND
SOUTHWESTERN ADAIR COUNTIES EXPIRES AT 815 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
STORMS ACROSS SOUTHERN CHEROKEE AND ADAIR COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3577 9490 3565 9491 3565 9467 3577 9468

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:15 PM CDT, 5 hours 7 minutes earlier.

Area forecast discussion, Jun 19, 2:15 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT TUE JUN 19 2007

.DISCUSSION...
WEAK SURFACE BOUNDARY LOCATED NEAR THE INTERSTATE 40 CORRIDOR EARLY
THIS AFTERNOON WITH LIGHT SOUTH WINDS SOUTH OF BOUNDARY. ATMOSPHERE
HAS BECOME EXTREMELY UNSTABLE ALONG BOUNDARY WITH SBCAPES IN EXCESS OF
5000 J/KG ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA. LATEST GFE
GRIDDED CIN CALCULATIONS INDICATE CONVECTIVE INHIBITION HAS
WEAKENED NEAR THE VICINITY OF BOUNDARY OVER THE LAST FEW HOURS AND
WITH CONTINUED SURFACE HEATING...ISOLATED SEVERE THUNDERSTORMS
COULD DEVELOP BY LATE AFTERNOON. DEEP LAYER SHEAR REMAINS FAIRLY
WEAK ACROSS THIS AREA...WITH STRONGER 0-6KM FLOW LOCATED ALONG
THE OK/KS BORDER. ANY STORMS THAT DEVELOP THIS AFTERNOON WOULD
LIKELY BE MORE OF THE PULSE VARIETY WITH BRIEF DAMAGING WINDS/LARGE
HAIL. GIVEN LOW LEVEL FORCING REMAINS WEAK...OVERALL CONFIDENCE
OF THUNDERSTORM DEVELOPMENT THIS AFTERNOON REMAINS LOW.

MAIN FRONTAL BOUNDARY REMAINS NORTH OF AREA THIS AFTERNOON AND IS
EXPECTED TO PUSH INTO FAR NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS
TONIGHT. ATMOSPHERE WILL LIKELY REMAIN UNSTABLE OVERNIGHT SO THE
POTENTIAL STILL REMAINS FOR STRONG TO SEVERE MCS TO DEVELOP
ACROSS WESTERN KS...PUSHING INTO EASTERN OKLAHOMA DURING THE
OVERNIGHT HOURS. MODELS CONTINUE TO HAVE DIFFICULTY WITH THE MCS
POTENTIAL/TIMING...WITH NAM/WRF SWEEPING CONVECTIVE LINE THROUGH
AREA THIS AFTERNOON. GFS KEEPS CONVECTIVE COMPLEX WEST OF AREA
THROUGH TONIGHT. WILL THEREFORE GO ABOVE BOTH MET/MAV GUIDANCE
CONCERNING FIRST PERIOD POPS. REMAINDER OF FORECAST STAYED FAIRLY
CLOSE TO MEX THROUGH THE EXTENDED WITH DRY FORECAST AS UPPER RIDGE
BEGINS TO BUILD INTO THE SOUTHERN PLAINS. LOWERED HIGH
TEMPERATURES A FEW DEGREES DAYS 3-7 COMPARED TO MEX GIVEN THE
RECENT HEAVY RAINS/GREEN VEGETATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  73  92 /  50  20  10  10
FSM   71  91  69  92 /  20  20  10  10
MLC   71  89  70  91 /  30  20  10  10
BVO   67  89  70  92 /  30  20  10  10
FYV   66  86  65  87 /  20  20  10  10
BYV   66  86  67  87 /  20  20  10  10
MKO   71  88  70  91 /  30  20  10  10
MIO   70  89  71  91 /  30  20  10  10
F10   70  88  70  90 /  50  20  10  10
HHW   72  90  72  92 /  20  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....12
Hazardous weather outlook, Jun 19, 5:28 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT TUE JUN 19 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
527 PM CDT TUE JUN 19 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF A PAWNEE
        OKLAHOMA TO FORT SMITH ARKANSAS LINE.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK
FRONTAL BOUNDARY THAT EXTENDS FROM NORTH-CENTRAL OKLAHOMA
SOUTHEASTWARD INTO WEST-CENTRAL ARKANSAS THIS EVENING. ADDITIONAL
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE
VICINITY OF THIS BOUNDARY AS WE MOVE THROUGH THE EVENING HOURS.
THE AIRMASS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
IS VERY UNSTABLE WITH CAPE VALUES IN EXCESS OF 4000 J/KG ACROSS
MUCH OF THE REGION. THE CAP HAS ALSO WEAKENED ACROSS THE REGION
ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY. THE DEEP LAYER
SHEAR WILL BE ADEQUATE FOR SUPERCELL DEVELOPMENT WITH LARGE HAIL
AND WIND GUSTS AROUND 70 MPH THE MAIN THREATS. THIS ACTIVITY IS
EXPECTED TO DIMINISH A FEW HOURS AFTER SUNSET WITH THE LOSS OF
DAYTIME HEATING. HOWEVER...ADDITIONAL THUNDERSTORMS ARE POSSIBLE
OVERNIGHT AS A THUNDERSTORM COMPLEX MAY DEVELOP LATER TONIGHT ACROSS
WESTERN KANSAS AND MOVE INTO EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WITH THE POSSIBLE THUNDERSTORM COMPLEX OVERNIGHT...THUNDERSTORMS
WILL BE POSSIBLE DURING THE MORNING.  THERE IS ALSO A CHANCE
FOR ISOLATED TO SCATTERED THUNDERSTORMS TO FORM ALONG LEFTOVER
BOUNDARIES WEDNESDAY AFTERNOON AND EVENING.

AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL
TAKE CONTROL OF THE WEATHER.  DRY AND VERY WARM WEATHER IS
EXPECTED FOR MUCH OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 19, 5:07 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT TUE JUN 19 2007

ARZ019-192245-
CRAWFORD AR-
507 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CENTRAL CRAWFORD

AT 507 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF DYER...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CONCORD...ALMA...KIBLER...SHIBLEY...
FURRY...DYER AND RUDY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3560 9409 3546 9409 3546 9412 3543 9416
      3539 9414 3539 9433 3543 9433 3544 9435
      3563 9425
Special weather statement, Jun 19, 6:06 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT TUE JUN 19 2007

OKZ072-192345-
SEQUOYAH OK-
606 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN SEQUOYAH

AT 606 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF MARBLE CITY.  THE STORM WAS DRIFTING IN A WESTERLY
DIRECTION.  SOME LOCATIONS THAT COULD BE AFFECTED BY THIS STORM
INCLUDE...SALLISAW...BRUSHY...MARBLE CITY AND BOX.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3547 9466 3564 9471 3565 9513 3544 9483
Special weather statement, Jun 19, 6:15 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT TUE JUN 19 2007

OKZ074>076-192345-
HASKELL OK-LATIMER OK-LE FLORE OK-
615 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN LATIMER

AT 615 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTH OF FANSHAWE...MOVING WEST NORTHWEST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...
LEQUIRE...KEOTA...KANIMA...RED OAK...FANSHAWE...MILTON...BOKOSHE AND
COWLINGTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3493 9474 3527 9467 3540 9508 3494 9513
Special weather statement, Jun 19, 7:17 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT TUE JUN 19 2007

OKZ068-069-200045-
ADAIR OK-CHEROKEE OK-
717 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE

AT 717 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF BUNCH...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BUNCH.

BOATERS ON LAKE TENKILLER SHOULD BE PREPARED FOR STRONG AND SHIFTING
WINDS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS SHOULD REMAIN ALERT FOR LATER WARNINGS OR
STATEMENTS.

LAT...LON 3572 9496 3565 9486 3565 9461 3582 9478
Special weather statement, Jun 19, 7:20 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT TUE JUN 19 2007

OKZ070-074-200045-
HASKELL OK-MUSKOGEE OK-
720 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL

AT 720 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF WHITEFIELD...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...BRIARTOWN AND PORUM.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3524 9542 3508 9524 3525 9505 3536 9527

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:17 PM CDTSpecial Weather StatementTSAAdair28 min
Jun 19, 7:20 PM CDTSpecial Weather StatementTSAHaskell25 min
Jun 19, 8:10 PM CDTSpecial Weather StatementTSAAdair50 min
Jun 19, 8:29 PM CDTSevere Thunderstorm WarningTSAMayes61 min
Jun 19, 8:37 PM CDTSpecial Weather StatementTSAWagoner23 min
Jun 19, 8:50 PM CDTSpecial Weather StatementTSACreek25 min
Jun 19, 9:21 PM CDTSpecial Weather StatementTSACreek39 min
Jun 19, 9:56 PM CDTSpecial Weather StatementTSATulsa, Wagoner49 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningTSATulsa64 min
Jun 19, 10:13 PM CDTSpecial Weather StatementTSAMayes47 min
Jun 19, 10:19 PM CDTFlash Flood WarningTSATulsa3 hr
Jun 19, 10:44 PM CDTSpecial Weather StatementTSAPawnee31 min
Jun 19, 11:24 PM CDTSpecial Weather StatementTSAOsage51 min
Jun 19, 11:25 PM CDTFlash Flood WatchTSACreek, Pawnee, Tulsa, Washington5 hr
Jun 19, 11:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Jun 19, 11:36 PM CDTFlash Flood WarningTSAOsage3 hr
Jun 19, 11:58 PM CDTSpecial Weather StatementTSACreek32 min
Jun 20, 12:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Jun 20, 2:35 AM CDTSpecial Weather StatementTSAOttawa40 min
Jun 20, 2:39 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee66 min
Jun 20, 3:58 AM CDTSpecial Weather StatementTSASequoyah47 min
Jun 20, 4:44 AM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 20, 5:19 AM CDTSpecial Weather StatementTSAOkmulgee41 min
Jun 20, 5:23 AM CDTSpecial Weather StatementTSATulsa37 min
Jun 20, 7:08 AM CDTSpecial Weather StatementTSAChoctaw52 min
Jun 20, 9:29 AM CDTSpecial Weather StatementTSALeFlore61 min
Jun 20, 9:43 AM CDTSevere Thunderstorm WarningTSALeFlore62 min
Jun 20, 4:05 PM CDTSpecial Weather StatementTSAChoctaw55 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.